# SDR SWAA2018111326716

- Difficulty date: October 29, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER DOOR CREASE BEAM CHORD CUTOUT CORRODED UNDER.  REPAIRED SUPPORT ANGLE IAW SRM AND DWG.
